American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 156 found      Go to page: 1 2 3 4 > >>

[1] Giovanni Forni. Limit theorems for horocycle flows. Proceedings of Symposia in Pure Mathematics 89 121-160.
Book volume table of contents
View Article: PDF

[2] Isaac Z. Pesenson. Estimates of Kolmogorov, Gelfand and linear $n$-widths on compact Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 2985-2998.
Abstract, references, and article information   
View Article: PDF

[3] R. K. Srivastava. Non-harmonic cones are sets of injectivity for the twisted spherical means on $\mathbb{C}^n$. Trans. Amer. Math. Soc. 368 (2016) 1941-1957.
Abstract, references, and article information   
View Article: PDF

[4] Theresa C. Anderson. A new sufficient two-weighted bump assumption for $L^p$ boundedness of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. 143 (2015) 3573-3586.
Abstract, references, and article information   
View Article: PDF

[5] Isaac Z. Pesenson. Approximations in $L_{p}$-norms and Besov spaces on compact manifolds. Contemporary Mathematics 650 (2015) 199-209.
Book volume table of contents   
View Article: PDF

[6] Vivian M. Ho and Gestur Ólafsson. An application of hypergeometric shift operators to the $\chi$-spherical Fourier transform. Contemporary Mathematics 650 (2015) 143-155.
Book volume table of contents   
View Article: PDF

[7] Bernhard Krötz and Henrik Schlichtkrull. Multiplicity bounds and the subrepresentation theorem for real spherical spaces. Trans. Amer. Math. Soc. 368 (2016) 2749-2762.
Abstract, references, and article information   
View Article: PDF

[8] Carlos Pérez and Ezequiel Rela. A new quantitative two weight theorem for the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 143 (2015) 641-655.
Abstract, references, and article information   
View Article: PDF

[9] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc. 367 (2015) 2631-2664.
Abstract, references, and article information   
View Article: PDF

[10] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189. MR 3271256.
Abstract, references, and article information   
View Article: PDF

[11] Pratyoosh Kumar, Swagato K. Ray and Rudra P. Sarkar. Characterization of almost $L^p$-eigenfunctions of the Laplace-Beltrami operator. Trans. Amer. Math. Soc. 366 (2014) 3191-3225.
Abstract, references, and article information   
View Article: PDF

[12] Daryl Geller and Isaac Z. Pesenson. $n$-widths and approximation theory on compact Riemannian manifolds. Contemporary Mathematics 603 (2013) 111-122.
Book volume table of contents   
View Article: PDF

[13] Isaac Z. Pesenson. Paley-Wiener-Schwartz nearly Parseval frames on noncompact symmetric spaces. Contemporary Mathematics 603 (2013) 55-71.
Book volume table of contents   
View Article: PDF

[14] G. Ólafsson and R. J. Stanton. On the Life and Work of S. Helgason. Contemporary Mathematics 598 (2013) 21-42.
Book volume table of contents   
View Article: PDF

[15] Nils Byrial Andersen and Mogens Flensted–Jensen. Cuspidal discrete series for projective hyperbolic spaces. Contemporary Mathematics 598 (2013) 59-75.
Book volume table of contents   
View Article: PDF

[16] Tomoyuki Kakehi. Magnetic Schr\"odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms. Contemporary Mathematics 598 (2013) 129-138.
Book volume table of contents   
View Article: PDF

[17] Sigurdur Helgason. Some personal remarks on the Radon transform. Contemporary Mathematics 598 (2013) 3-19.
Book volume table of contents   
View Article: PDF

[18] Swanhild Bernstein and Isaac Z. Pesenson. The Radon transform on $SO(3)$: motivations, generalizations, discretization. Contemporary Mathematics 598 (2013) 77-96.
Book volume table of contents   
View Article: PDF

[19] François Rouvière. Mean value theorems on symmetric spaces. Contemporary Mathematics 598 (2013) 209-219.
Book volume table of contents   
View Article: PDF

[20] Hideko Sekiguchi. Radon--Penrose transform between symmetric spaces. Contemporary Mathematics 598 (2013) 239-256.
Book volume table of contents
View Article: PDF

[21] Roberto Camporesi and Bernhard Krötz. The complex crown for homogeneous harmonic spaces. Trans. Amer. Math. Soc. 364 (2012) 2227-2240. MR 2869205.
Abstract, references, and article information   
View Article: PDF

[22] Michael G. Cowling, Oldrich Klima and Adam Sikora. Spectral multipliers for the Kohn sublaplacian on the sphere in $\mathbb{C}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 611-631. MR 2728580.
Abstract, references, and article information   
View Article: PDF

[23] Manoussos Grillakis. The mathematics of W. A. Strauss and his contributions to analysis. Quart. Appl. Math. 68 (2010) 5-16. MR 2598877.
Abstract, references, and article information
View Article: PDF

[24] Swagato K. Ray and Rudra P. Sarkar. Fourier and Radon transform on harmonic $NA$ groups. Trans. Amer. Math. Soc. 361 (2009) 4269-4297. MR 2500889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sigurdur Helgason. Geometric Analysis on Symmetric Spaces. Math. Surveys Monogr. 39 (2008) MR MR2463854.
Book volume table of contents   

[27] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gerrit van Dijk and Michael Pevzner. $H^*$-algebras and quantization of para-Hermitian spaces. Proc. Amer. Math. Soc. 136 (2008) 2253-2260. MR 2383532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dmitri Akhiezer and Annett Püttmann. Antiholomorphic involutions of spherical complex spaces. Proc. Amer. Math. Soc. 136 (2008) 1649-1657. MR 2373594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rudra P. Sarkar and Jyoti Sengupta. Beurling's theorem for Riemannian symmetric spaces II. Proc. Amer. Math. Soc. 136 (2008) 1841-1853. MR 2373616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 156 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia